Multiscaling analysis of a nonlinear boundary value problem in lubrication theory

Aliu, E, Shepherd, J and Connell, H 2004, 'Multiscaling analysis of a nonlinear boundary value problem in lubrication theory', International Journal of Applied Mechanics and Engineering, vol. 9, no. 3, pp. 455-470.


Document type: Journal Article
Collection: Journal Articles

Title Multiscaling analysis of a nonlinear boundary value problem in lubrication theory
Author(s) Aliu, E
Shepherd, J
Connell, H
Year 2004
Journal name International Journal of Applied Mechanics and Engineering
Volume number 9
Issue number 3
Start page 455
End page 470
Total pages 16
Publisher Technical University Press Zielona Gora
Abstract The method of multiple scales,a long standing alternative to the method of matched expansions, is applied to the nonlinear boundary value problem modelling the operation of a one-dimensional gas lubricated slider bearing, at large values of the bearing number. Approximate expansions for the pressure profile, load bearing capacity and the location of the centre of pressure are obtained, and compared with the results of applying matched expansions and numerical techniques.
Subject Approximation Theory and Asymptotic Methods
Keyword(s) Bearing
lubrication
multiscaling
perturbations
ISSN 1425-1655
Versions
Version Filter Type
Access Statistics: 56 Abstract Views  -  Detailed Statistics
Created: Mon, 13 Dec 2010, 14:37:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us